How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrThomasMD Your Own Question
DrThomasMD
DrThomasMD, Doctor (MD)
Category: Health
Satisfied Customers: 63757
Experience:  Practice Director
24257177
Type Your Health Question Here...
DrThomasMD is online now
A new question is answered every 9 seconds

About 30s years ago I damaged my nervous system with a

Customer Question

About 30s years ago I damaged my nervous system with a chemical and it caused muscle twitching in my arm and leg and eye problems and a change in my bowel movements. Prior to this I had normal well formed and solid stools and after this my stools were soft and poorly formed. The other symptoms dissappeared, but the digestion problem has remained. I tried pro biotics and various medicines to slow down the digestion and even after not having a bowel movement for more than 36 hours when I did have it it still remained soft and poorly formed and odious. Is there some medication I can take to help me to get back to normal bowel movements.
Jay
Jay
Submitted: 6 months ago.
Category: Health
Expert:  DrThomasMD replied 6 months ago.

Hello

You need a diagnosis.

There is no medication specifically for your symptoms.

If you have irritable bowel, then the solution is the correct diet.

If it is small bowel overgrowth, rifaxamine followed by massive pro biotics.

So, it all depends.

You need to see a GI doctor about this.

OK, so you might have more questions or want to give me more information: Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here http://www.justanswer.com/medical/expert-dr-thomas/